# SDR 95ZZZX724

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2730 · Elevator Control System
- Part: Elev Contl Cable
- Part number: 7227279542
- Condition: Chafed
- Location: Fs 389.0
- Part time: 9,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING ROUTINE C-CHECK INSPECTION, FOUND ELEVATOR PRIMARY CABLES CHAFED BY FAIRLEADS AT FS 389.0.  CABLE DIAMETER ORIGINALLY WAS 0.163, MEASURED DIAMETER AT CHAFED AREA IS 0.140.  REMOVED AND REPLACED BOTH PRIMARY FLIGHT CONTROL CABLES.
